uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Addendum to "The minimal spanning tree in a complete graph and a functional limit theorem for trees in a random graph"
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2006 (English)In: Random Structures and Algorithms, ISSN 1042-9832, Vol. 28, no 4, 511-512 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 28, no 4, 511-512 p.
URN: urn:nbn:se:uu:diva-22585OAI: oai:DiVA.org:uu-22585DiVA: diva2:50358
Available from: 2007-01-19 Created: 2007-01-19 Last updated: 2011-01-11

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 117 hits
ReferencesLink to record
Permanent link

Direct link